# SDR TAMF20050007O

- Difficulty date: October 17, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 63,597 hours, 24,202 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 172.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND THE AIRPLANE HIT AT FUSELAGE SKIN, STA 172.5 STRINGER 21 RT BY A CARGO LOADING EQUIPMENT.REPAIR DOUBLER AS TEMPORARY REPAIR WAS INSTALLED IAW EWO 767-53-002, MFG SERVICE REQUEST NR 1-134757238 AND SRM 53-00-01 FIGURE 201. PERMANENT REPAIR WILL BE PERFORMED IN NEXT (C) MAINTENANCE CHECK. (MAY, 2006).
